# SDR FDEA202106251589

- Difficulty date: June 25, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 76,428 hours, 26,611 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AGA387715
- Part serial: UNKNOWN
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AFT CARGO PANEL 187FF DELAMINATED P/N AGA3877-15 FABRICATED NEW LOWER FUSELAGE AFT CARGO COMPARTMENT PANEL 187FF P/N AGA3877-  15 REF FEDEX DRAWING SRZ-25-005 AND SRZ-25-011
